# SDR CVGA20180918001

- Difficulty date: September 13, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N91GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605314
- Aircraft time: 9,038 hours, 6,778 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 99120071
- Part serial: 1828
- Condition: Corroded
- Location: Trim System
- Part time: 9,025 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

THE FOLLOWING INCIDENT HAPPENED IN FLIGHT, CREW WRITE UP“ NOSE WHEEL TRIM STUCK. WON’T MOVE FORWARD DID NOT MOVE BACK, COULD NOT MOVE WHEEL ANY FURTHER AND USED PHYSICAL FORCE TO LOWER NOSE. AN EMERGENCY WAS DECLARED AT THAT TIME AND THEY LANDED SAFELY. AFTER WORKING WITH ENGINEERING, THEY STATED THAT THE ACTUATORS SHOULD BE DISASSEMBLED, CLEANED THOROUGHLY, REASSEMBLED AND SERVICED WITH THE CORRECT GREASE PER THE CMM 27-10-01.
